# SDR SWIA202055303

- Difficulty date: December 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK FROM APPROXIMATELY FS 349 TO FS 485 HAS EVIDENCE OF CORROSION AT APPROXIMATELY FS 415 AND FS 473.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED SEAT TRACK RBL 9 AT FS 349.00-FS 485.00, REF CRJ700 AMM 53-00-49-400-801-A03.
